MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC MOUNT ASSY; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC MOUNT ASSY; INSTRUMENT, STEREOTAXIC
Model Number 9733825
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the ioi mount was damaged.It is unknown how it became damaged.No patient was present at the time of the event.Follow-up with the manufacturer representative (rep) determined that the mount was not usable and was found in spd.The rep thought that the screw was broken and that was the extent of the damage.The issue occurred outside of a procedure.

Brand Name
MOUNT ASSY
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8452153
Report Number1723170-2019-01344
Device Sequence Number3026538
Product Code HAW
UDI-Device Identifier00613994428387
UDI-Public00613994428387
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733825
Device Catalogue Number9733825
Device Lot Number150422
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1